# SDR UIEA2012070400295

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 58,231 hours, 10,371 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT AND CARGO LOADING; ACRID BURNING ODOR AND LIGHT SMOKE WAS NOTICED IN THE FLIGHT DECK.  OPEN
